# SDR FOTR20180330002

- Difficulty date: March 30, 2018
- Submitted: March 30, 2018
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N480VX
- Make and model: Boeing 737-48E
- Aircraft serial: 25770
- Aircraft time: 47,187 hours, 31,934 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: 654656627
- Condition: Corroded
- Location: Bs 993.5
- Part time: 47,187 hours, 31,934 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 SERVICE DOOR INNER LOWER FRAME AT BS 993.5, VERTICAL ATTACH BRACKET AT FLOOR LEVEL CORRODED.
